I been to my doctor who gave me some antibiotics just to make sure I have no infection. However, three days later now, the pain, warm sensation is still present. It's 5 days now after my Radiesse cheekbone augmentation. My doctor injected high on the cheekbone. My right coronary artery is swollen (no discoloration), gives pain and beats heavier than my left coronary artery. I'm really scared now that some of the Radiesse is injected in my aorta.
Is It Possible For A Radiesse Injection To Reach My Aorta?
Doctor Answers 5
Radiesse cannot reach your aorta
Have a question? Ask a doctor
It is probably not going to go to your aorta.
If you've had Radiesse injected into your cheeks, the chances of any getting to your aorta are slim to none. Without knowing more about your hematological history, the cause of your swollen "coronary arteries" won't be determined on this forum. Of note carotid arteries lie in the neck and coronary arteries lie on the heart. I'm assuming you meant carotid. If you have a swollen, red, tender cheek, you may have either a low grade infection or a small amount of post-injection bleeding and inflammation. They can sometimes present the same way. Your doctor was smart and cautious to give you antibiotics. Lymph nodes over the area of the jugular vein and carotid artery can swell if there is some type of infection or inflammation on the face. Ask your doctor about the use of warm compresses as they may help your symptoms.
Is it possible for the Radiesse to reach my Aorta
If the Radiesse was injected high on your cheekbones , even if you had a large amount (2 syringes) it would be very hard for it to reach down to your jawline, leave alone the carotid artery or the aorta.
You need to see the Dr who injected the Restylane. for clarification of the problem and reassurance.
Always make sure that you are being treated by a Bord Certified Dermatologist or Plastic Surgeon.
You might also like...
Radiesse cannot reach your aorta
Anatomically speaking, it is impossible for Radiesse injected into your face to reach your aorta or your coronary arteries (or carotid arteries if that's what you meant). Before you allow your imagination to run further away, please make sure you keep in close contact with your injecting physician so you can be closely watched and hopefully reassured.
Please contact your physician
Your aorta is actually deep in your chest, so I doubt the Radiesse is there. Is the swelling on the same side as the injection was done? Is it your carotid artery or your jugular vein which is actually swollen? Are you sure it's not a lymph node? If a lot of product was injected, perhaps it is putting some pressure on your jugular vein and causing a back-up with subsequent swelling. This really needs to be addressed by your physician. A carotid ultrasound would show if there is anything in your artery. If your artery had been injected I would imagine you would have had a great deal of bleeding with the injection - and a lot of bruising afterward, with the formation of a large hematoma. Please contact the physician who injected the Radiesse for evaulation ASAP.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.